Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 168375, 23 pages
http://dx.doi.org/10.1155/2012/168375
Research Article

Global Exponential Stability of Antiperiodic Solutions for Discrete-Time Neural Networks with Mixed Delays and Impulses

Department of Mathematics, Chongqing Jiaotong University, Chongqing 400074, China

Received 21 October 2011; Accepted 25 December 2011

Academic Editor: Taher S. Hassan

Copyright © 2012 Xiaofeng Chen and Qiankun Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaofeng Chen and Qiankun Song, “Global Exponential Stability of Antiperiodic Solutions for Discrete-Time Neural Networks with Mixed Delays and Impulses,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 168375, 23 pages, 2012. doi:10.1155/2012/168375